# SDR CA000110079

- Difficulty date: December 17, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,629 hours
- Engine: Ge CF343A1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Burned
- Location: Flood Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON INITIAL FLOOD LIGHT SELECTION AN ELECTRICAL ARC AND SMOKE EMERGED FROM THE FIRST OFFICER SIDE PANEL. CB POPPED AND SMOKE STOPPED. FOUND RHEOSTAT BEHIND PANEL BURNED, HEAT DAMAGE FOUND ON WIRES.  ALL EFFECTED PARTS REPLACED.
